Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The chromatic polynomial of the truncated icosahedron


Authors: D. W. Hall, J. W. Siry and B. R. Vanderslice
Journal: Proc. Amer. Math. Soc. 16 (1965), 620-628
MSC: Primary 05.55
MathSciNet review: 0179110
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.55

Retrieve articles in all journals with MSC: 05.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0179110-1
Article copyright: © Copyright 1965 American Mathematical Society